# SDR FDEA202403170305

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51303
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE STA 1195 LBL-26. AFTER EVALUATED CORROSION AREA ON SEAT TRACK FLANGE AT STA. 1195, LBL 26 FOUND OUT   OF LIMITS IAW B757 SRM 53-00-52-1A FIG 101 SHEET 4 DETAIL VIII, REMOVED AND REPLACED SEAT   TRACK SECTION AT STA. 1180 TO 1240 LBL 24.75 IAW B DWG. #146N5120 REV A, DWG. # PL   146N5130 REV C, AND B757 SRM 51-40-02-0G.
